# SDR AALA200801265

- Difficulty date: May 9, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Engine: Pwa JT8D217
- Engine time: 6,043 hours
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Condition: Inoperative
- Location: Fuel Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

IAD INFLIGHT T1097/09MAY - CREW REPORTED NUMBER TWO ENGINE OIL TEMPERATURE LIGHT AND FUEL TEMPERATURE LIGHT ILLUMINATED IN FLIGHT.  CREW SHUT NUMBER TWO ENGINE DOWN.  RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME APPROXIMATELY 15 MINUTES.  REPLACED RIGHT ENGINE FUEL HEAT VALVE.  CHANGED OIL AND OIL FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
